Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy Pain On Top Of Foot

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Is pain on back of hands/tops of feet, Neuropathy?

to avoid I have been HIV+ for nearly 20 years now and have been relatively healthy. My viral load was originally 24,000 and t-cells dropped to 225 then I went on meds back when crixivan was new (didnt have a name then) combined with azt/3tc....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...story. You might consider getting off the AZT (? switch to abacavir) to perhaps help the fat loss. 3TC can cause peripheral neuropathy as a low rate. The symptoms you describe (and note) are unusual for drug related neuropathy. Nonetheless if a... Read more »

INCREASING PAIN OF NEUROPATHY.

I HAVE HAD NEUROPATHY ABOUT A YEAR INTO BEING DIAGNOSED WITH AIDS IN 1998. I WAS A WALKER AND MORE... Read more »

Neuropathy and Pain

Do you have any recommendations for medication to ease the pain associated with neuropathy in my... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...minor nuisance or a disabling weakness. It is usually a feeling of pins and needles, burning, stiffness, or numbness in the feet and toes. It can also be tickling sensations, unexplained pain, or sensations that seem more intense than normal. PN... Read more »
Project Inform

Pain Patch for Neuropathy Fails in Study

...by distal sensory polyneuropathy (DSP) is a disappointment to people with HIV looking for a new option for relieving their foot and hand pain. These results differ from two earlier studies that suggested NGX-4010 did reduce pain. The patch is... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a... Read more »
Being Alive

Manage Peripheral Neuropathy

...supplementation? Peripheral neuropathy causes pain (sometimes described as tingling or burning) and numbness in the hands and feet. While HIV is one cause of the condition, it's certainly not the only one. Diabetes and cancer treatments (such... Read more »
Connect With Others

What is neuropathy pain?

Posted by bura, 3 Replies
...Can someone describe what is neuropathy pain? Read more »

Neuropathy

Posted by ScotCharles, 7 Replies
...I have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left side of my body. Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors Read more »

Neuropathy??? maybe. Your thoughts?

Posted by Anonymous, 4 Replies
...mucking around with a TENS machine that is turned up on high. I get burning in my wrists, forearms and armpits and shooting pains in the skin/tissue above my stomach. These symptoms have lasted 9+ weeks. I have them mostly under control with... Read more »